# SDR CA120301002

- Difficulty date: February 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2720 · Rudder Control System
- Part: Seal
- Part number: 1002720076
- Condition: Out Of Alignment
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FOUND ON PREFLIGHT RUDDER PEDALS JAMMING AND BINDING ON PILOTS PEDALS WHEN PUSHING FORWARD. FOUND COVERS WITH PRELOAD AND AFTER LOOSING UP PRELOAD RELAXED AND RETIGHTENED PANELS AND RUDDER PEDALS WERE FREE.  PN OF COVERS 1002720071-051 AND PN 1002720072-057.
